Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 126, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Nov 5, 2008, 8:04 PM CST for Pawnee County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 5, 2008, 8:04 PM CST (02:04 UTC)
- Expired
- Nov 6, 2008, 1:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Pawnee County, OK
The radar
The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1022 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -80 m²/s²
- Significant tornado parameter
- -0.4
- Supercell composite
- -2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 060204
FFWTSA
OKC117-060700-
/O.NEW.KTSA.FF.W.0126.081106T0204Z-081106T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
804 PM CST WED NOV 5 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 100 AM CST
* AT 800 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 5 MILES
NORTHEAST OF CLEVELAND TO 13 MILES SOUTHWEST OF MARAMEC...MOVING
NORTHEAST AT 50 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN
HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE
THROUGH 100 AM CST.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...HALLETT...JENNINGS AND TERLTON. ADDITIONALLY...THE SALT
CREEK AND LAGOON CREEK BASINS IN SOUTHERN CREEK COUNTY ARE LIKELY
TO EXPERIENCE FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3643 9668 3636 9655 3634 9657 3631 9656
3630 9652 3633 9649 3628 9640 3625 9637
3617 9641 3617 9682 3631 9682
$$2 follow-up statements
000
WGUS74 KTSA 060446
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CST WED NOV 5 2008
OKC117-060700-
/O.CON.KTSA.FF.W.0126.000000T0000Z-081106T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAWNEE OK-
1046 PM CST WED NOV 5 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR
PAWNEE COUNTY...
AT 1039 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVIEST RAINS HAD PUSHED EAST OF PAWNEE COUNTY...WITH ONLY
LIGHT TO MODERATE RAIN CONTINUING EAST A LINE FROM BLACKBURN TO
HALLETT. ANY ADDITIONAL RAINFALL WILL BE LIGHT WITH AMOUNTS BEING
LESS THAN ONE HALF INCH.
THE PREVIOUS HEAVY RAINS LIKELY PRODUCED AREAS OF FLASH FLOODING
OVER SOUTHERN AND EASTERN PAWNEE COUNTY...AND IT WILL TAKE TIME FOR
ANY FLOOD WATERS TO RECEED. THEREFORE...THE FLASH FLOOD WARNING
WILL REMAIN IN EFFECT THROUGH 1 AM.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3643 9668 3636 9655 3634 9657 3631 9656
3630 9652 3633 9649 3628 9640 3625 9637
3617 9641 3617 9682 3631 9682
$$000
WGUS74 KTSA 060657
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1257 AM CST THU NOV 6 2008
OKC117-060707-
/O.EXP.KTSA.FF.W.0126.000000T0000Z-081106T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAWNEE OK-
1257 AM CST THU NOV 6 2008
...THE FLASH FLOOD WARNING FOR PAWNEE COUNTY EXPIRES AT 100 AM CST...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3643 9668 3636 9655 3634 9657 3631 9656
3630 9652 3633 9649 3628 9640 3625 9637
3617 9641 3617 9682 3631 9682
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Nov 5, 7:45 PM CST, 19 minutes earlier.
Area forecast discussion, Nov 5, 7:45 PM CST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 745 PM CST WED NOV 5 2008 .MESOSCALE UPDATE... SURFACE-BASED CAPE OF 500 TO 1000 J/KG REMAINED IN PLACE AT 7PM/0100 UTC SOUTH AND WEST OF A PAWNEE... CLAREMORE...BOSWELL LINE. WITH STRONG SHEAR IN PLACE OVER THE AREA THE EXISTING STORMS IN THE REGION DESCRIBED ABOVE CONTINUE TO BE SURFACE-BASED OR AT LEAST VERY NEARLY SURFACE-BASED WITH MESOCYCLONES. THEREFORE THE FULL RANGE OF SEVERE WEATHER POTENTIAL CONTINUES... BUT WITH THE EMPHASIS ON HAIL AND WIND. THE MID-LEVEL COOLING DOES NOT LOOK LIKE IT WILL REACH THE EAST EDGE OF THE CAP BEFORE 11PM/0500 UTC...SO CELLS REACHING A VINITA...MUSKOGEE...BOSWELL LINE BEFORE THEN SHOULD RAPIDLY BECOME ELEVATED. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08
Hazardous weather outlook, Nov 5, 4:50 PM CST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CST WED NOV 5 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CST WED NOV 5 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF A DRY LINE LOCATED ACROSS CENTRAL OKLAHOMA THIS EVENING. THESE STORMS WILL CONTINUE TO AFFECT MAINLY NORTHEAST OKLAHOMA THROUGH THIS EVENING AS THEY MOVE NORTHEAST ACROSS THE AREA. MODERATE INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT SUPERCELL THUNDERSTORM STRUCTURES WITH THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL...AND DAMAGING STRAIGHT LINE WIND. MEANWHILE...A COLD FRONT LOCATED ACROSS CENTRAL KANSAS AND NORTHWEST OKLAHOMA AT 5 PM WILL MOVE EAST INTO THE AREA LATE THIS EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THE FRONT. DAMAGING WIND WILL BE THE MAIN THREAT WITH THE SQUALL LINE THAT WILL MOVE THROUGH THE AREA OVERNIGHT. HAIL UP TO GOLFBALL SIZE IS ALSO POSSIBLE AND A LOW TORNADO POTENTIAL WILL EXIST WITH THE LINE OF THUNDERSTORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A LINE OF THUNDERSTORMS IS EXPECTED TO EXIT NORTHWEST ARKANSAS EARLY THURSDAY MORNING AS DRIER AIR SPREADS ACROSS THE REGION FROM THE WEST BEHIND THE COLD FRONT. FAIR WEATHER WILL PREVAIL ACROSS THE AREA FRIDAY AND SATURDAY. ANOTHER STRONG STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SUNDAY NIGHT THROUGH EARLY TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION. 69
In the hours before
Special weather statement, Nov 5, 6:39 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CST WED NOV 5 2008
OKZ064-065-060115-
CREEK OK-OKFUSKEE OK-
639 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 639 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF PADEN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PADEN...BOLEY...MASON...
WELTY...BRISTOW...MILFAY...SLICK...DEPEW AND KELLYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT FOR THIS AREA.
LAT...LON 3575 9663 3608 9620 3564 9619 3546 9646
3543 9662
TIME...MOT...LOC 0039Z 235DEG 40KT 3558 9659Special weather statement, Nov 5, 7:09 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CST WED NOV 5 2008
OKZ054-060145-
OSAGE OK-
709 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CST
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 709 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHEAST OF PEARSONIA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PEARSONIA...BIGHEART
AND HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM.
LAT...LON 3700 9601 3690 9601 3665 9640 3679 9651
3700 9627
TIME...MOT...LOC 0109Z 223DEG 51KT 3679 9635Special weather statement, Nov 5, 7:25 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CST WED NOV 5 2008
OKZ056-057-060200-
CRAIG OK-NOWATA OK-
725 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG AND EASTERN NOWATA
AT 725 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF HOLLOW TO 3 MILES SOUTHWEST OF
CENTRALIA TO 3 MILES NORTH OF NEW ALLUWE...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
NEW ALLUWE...CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...
CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA.
LAT...LON 3699 9504 3679 9504 3661 9541 3660 9556
3660 9557 3674 9547 3699 9547 3700 9544
TIME...MOT...LOC 0125Z 239DEG 35KT 3695 9537 3679 9537
3667 9546Special weather statement, Nov 5, 7:41 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CST WED NOV 5 2008
OKZ060-064-066-060215-
CREEK OK-OKMULGEE OK-TULSA OK-
741 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE...EASTERN CREEK AND TULSA
AT 741 PM CST...DOPPLER RADAR INDICATED A STRONG CLUSTER OF
THUNDERSTORMS CENTERED OVER KIEFER...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA
...LIBERTY...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...MOUNDS...KIEFER AND SAPULPA.
THIS CLUSTER OF STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND
WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM CST.
LAT...LON 3606 9611 3625 9582 3623 9581 3622 9582
3617 9582 3617 9580 3599 9576 3586 9596
3578 9619
TIME...MOT...LOC 0141Z 224DEG 42KT 3597 9602Local storm report, Nov 5, 7:52 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 1 N HALLETT 36.25N 96.57W
11/05/2008 E1.75 INCH PAWNEE OK BROADCAST MEDIA
&&
JDSSpecial weather statement, Nov 5, 7:56 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CST WED NOV 5 2008
OKZ065-060230-
OKFUSKEE OK-
756 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 756 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF CASTLE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN...CASTLE...
BOLEY...MASON AND OKFUSKEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3565 9637 3565 9633 3559 9618 3556 9618
3556 9610 3532 9641 3535 9644 3546 9645
3545 9647 3542 9649 3544 9654 3542 9656
3543 9657
TIME...MOT...LOC 0156Z 221DEG 40KT 3546 9640The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:11 PM CST | Special Weather Statement | TSA | Creek | 34 min |
| Nov 5, 6:24 PM CST | Special Weather Statement | TSA | Washington | 36 min |
| Nov 5, 6:31 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 59 min |
| Nov 5, 6:39 PM CST | Special Weather Statement | TSA | Creek | 36 min |
| Nov 5, 6:50 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 55 min |
| Nov 5, 7:09 PM CST | Special Weather Statement | TSA | Osage | 36 min |
| Nov 5, 7:25 PM CST | Special Weather Statement | TSA | Craig | 35 min |
| Nov 5, 7:31 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 59 min |
| Nov 5, 7:41 PM CST | Special Weather Statement | TSA | Tulsa | 34 min |
| Nov 5, 7:47 PM CST | Areal Flood Advisory | TSA | Pawnee | 118 min |
| Nov 5, 7:56 PM CST | Special Weather Statement | TSA | Okfuskee | 34 min |
| Nov 5, 8:05 PM CST | Special Weather Statement | TSA | Rogers, Tulsa | 25 min |
| Nov 5, 8:15 PM CST | Tornado Warning | TSA | Osage | 35 min |
| Nov 5, 8:36 PM CST | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 54 min |
| Nov 5, 8:43 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Nov 5, 9:00 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 45 min |
| Nov 5, 9:10 PM CST | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 53 min |
| Nov 5, 9:29 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 61 min |
| Nov 5, 9:38 PM CST | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Washington | 112 min |
| Nov 5, 9:46 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa | 50 min |
| Nov 5, 9:59 PM CST | Special Weather Statement | TSA | Craig | 31 min |
| Nov 5, 10:11 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 34 min |
| Nov 5, 10:15 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 42 min |
| Nov 5, 10:33 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Nov 5, 10:35 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 55 min |
| Nov 5, 10:48 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 57 min |
| Nov 5, 11:09 PM CST | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 36 min |
| Nov 5, 11:21 PM CST | Special Weather Statement | TSA | Craig, Ottawa | 24 min |
| Nov 5, 11:29 PM CST | Areal Flood Advisory | TSA | Ottawa | 91 min |
| Nov 5, 11:35 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 40 min |
| Nov 5, 11:41 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 64 min |
| Nov 6, 12:15 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 60 min |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.